Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Horst R. Thieme
Title: Mathematics in population biology
Additional book information Princeton Series in Theoretical and Computational Biology, Princeton Univ. Press, Princeton and Oxford, 2003, 568 pp., ISBN 0-691-09291-5, $49.50, paper; ISBN 0-691-09290-7, $95.00, cloth

References [Enhancements On Off] (What's this?)

  • 1. Francesco M. Scudo and James R. Ziegler (eds.), The golden age of theoretical ecology, 1923–1940, Lecture Notes in Biomathematics, vol. 22, Springer-Verlag, Berlin-New York, 1978. A collection of works by V. Volterra, V. A. Kostitzin, A. J. Lotka and A. N. Kolmogoroff. MR 521933 (80c:01021)
  • 2. R. M. May, Stability and Complexity in Model Ecosystems, Princeton Landmarks in Biology, Princeton University Press, Princeton, New Jersey, 2001.
  • 3. J. D. Aber, Why don't we believe the models?, Bull. Ecol. Soc. Amer. 78 (1997), 232-233.

Review Information

Reviewer: J. M. Cushing
Affiliation: University of Arizona
Journal: Bull. Amer. Math. Soc. 42 (2005), 501-505
PII: S 0273-0979(05)01055-4
Published electronically: March 30, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia